# SDR SIMA201908264001

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 36,946 hours, 32,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108046
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AND A BURNING SMELL. ALSO REPORTED AN ABNORMAL SOUND COMING FROM ENGINE OR ACM. "TRANSFERRED TO NRWC 675-SGF-03210" DD 626301-C/A-T/S PER FIM 21-20-00-810-801-A, REMOVED AND REPLACED RH ACM, HEAT EXCHANGER, CONDENSER/MIXER, OVERPRESSURE SWITCH, DUCT OVERTEMP SWITCH, PACK VALVE OPC GOOD. ACCOMPLSHED INSPECTION OF ACM IAW EO EM-2100-048 AND FOUND CONDENCER MIXER AND HEAT EXCHANGER BAD. REMOVED AND REPLACED  RH CONDENSER/MIXER IAW AMM 21-51-04 LEAK CHECK GOOD. REMOVED AND REPLACED OUTLET DUCT ON RH HEAT EXCHANGER IAW AMM 21-51-02. REMOVED AND REPLACED  RH PACK VALVE IAW EMB AMM 21-51-01, OPC GOOD IAW EMB AMM 21-51-00. REMOVED AND REPLACED RH PACK OVERPRESSURE AND OVERTEMP SWITCH OPC AND LEAK CHECK GOOD. DOWNLOADED CMC IAW WC 45-900-00. RH HEAT EXCHANGER P/N 816630-2 S/N 200403183. RH CONDENSER MIXER P/N 816650-2 S/N 200212103. AMBIENT TEMPERATURE SENSOR P/N 815289-2 S/N 03935.
